# SDR FDEA202108011918

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 12,431 hours, 5,345 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 373T1200375
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN, MX REPORTED A HYDRAULIC MIST/DRIP  FROM LEFT MAIN WHEEL WELL. CRASH FIRE AND RESCUE  WAS CALLED.   TRACED HYDRAULIC LEAK TO BRAKE PRESSURE TUBE ASSY,   P/N 373T1200-375. REF IPC 32-41-65-01 ITEM 305.   FOUND TUBE WAS KINKED, WITH LEAK LOCATED AT KINK.  REPLACED WITH FLEX LINE P/N 171141-6CR0360 I.A.W. AMM 20-10-09-8-0 SECT 15.  PERFORMED SATISFACTORY LEAK CHECK & BRAKE SYS TEST  IAW AMM 32-41-00-5-3 SECT 5.  AIRCRAFT O.K. FOR SERVICE.
